Why did antibiotics pills hurt?

7
Gianni Hammes asked a question: Why did antibiotics pills hurt?
Asked By: Gianni Hammes
Date created: Sun, Feb 7, 2021 9:22 AM
Date updated: Sat, Jul 16, 2022 10:31 AM

Content

Top best answers to the question «Why did antibiotics pills hurt»

  • These symptoms can be caused by an overgrowth of harmful bacteria in your intestines. In these cases, call your doctor right away. If you’re taking an antibiotic, such as tetracycline, your body can become more sensitive to light. This effect can make light seem brighter in your eyes.

6 other answers

Fevers are a common side effect of many medications, including antibiotics. A fever may occur because of an allergic reaction to a medication or as a bad side effect.

Certain medicines, such as antibiotics, pain medicines, and drugs for osteoporosis (weak bones) Pills that get caught in your throat if you have a narrow esophagus or do not swallow enough liquid with the pills; Digestion changes or problems as you get older; Certain conditions that cause your esophagus to narrow or the muscles not to work ...

The effects of antibiotics on toothache caused by inflammation or infection at the root of the tooth in adults. This Cochrane Review has been produced to assess the effects of antibiotics on the pain and swelling experienced by adults in two conditions commonly responsible for causing dental pain. The review set out to assess the effects of taking ...

While the pill is highly effective at preventing unintended pregnancy, many women will use birth control pills for health benefits too. Birth control pills can clear up acne, regulate periods, decrease menstrual pain, and alleviate symptoms of PCOS. But some popular medications can interfere with the pill’s effectiveness, mainly antibiotics.

Antibiotics are medications used to fight infections caused by bacteria. They’re also called antibacterials. They treat infections by killing or decreasing the growth of bacteria.

I did notice an immediate difference in the pain when I was taking the antibiotics. However, by the 4th day of treatment I noticed My infection stopped responding to the antibiotics. So I just assumed maybe it's residual burning and irritation from having a UTI for awhile.

Your Answer